# SDR CA040706005

- Difficulty date: June 17, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Robsin R22BETA
- Aircraft time: 8,753 hours
- Engine: Lyc O320B2C
- System (JASC): 7520 · Engine Cooling System
- Part: Blade
- Condition: Cracked
- Location: Engine Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BLADE.  REPLACED FAN WHEEL.
